# SDR V0XD20150406090

- Difficulty date: April 11, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL FROM FS 280.00 TO THE SERVICE DOOR SHOWING SIGNS OF CORROSION.  R & R RT SILL, PN SH670-32172-3 IAW SRM 51-21-11, 51-25-16, 51-42-20, 51-42-13, 51-42-06, 51-40-11, 20-70-00 & AMM 20-70-00.
